# SDR GTIA2017052601946

- Difficulty date: May 26, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: N3393
- Aircraft time: 36,272 hours, 17,000 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS LOUD WHISTLING SOUND AT RIGHT OVERWING EMERGENCY EXIT. REMOVED RIGHT HAND OVERWING EXIT DOOR IAW AMM 52-21-11, CLEANED SEAL AND SURROUND OF EXIT DOOR IAW AMM 12-21-00.  REINSTALLED OVERWING EXIT DOOR IAW AMM 52-21-11.  PERFORMED PRESSURIZATION TEST ON THE A/C IAW AMM 05-53-00.  LEAK CHECK GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME.  A/C OK FOR SERVICE AT THIS TIME.
